# SDR DALA2024050704996

- Difficulty date: May 6, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N385DN
- Make and model: Boeing 737832
- Aircraft serial: 30348
- Aircraft time: 74,950 hours, 30,169 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061151
- Part serial: 512
- Condition: Inoperative
- Location: Te Flaps
- Part time: 74,948 hours, 30,167 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 3715 -UFC- DECLARED EMERGENCY AND PERFORMED GO AROUND DUE TO TRAILING EDGE FLAP LOCKOUT ON APPROACH SLC. CORRECTIVE ACTION: MAINTENANCE REPLACED FLAP POSITION INDICATOR PER B737 AMM 27-58.
